

Arlington HPP Working Session May 23, 2016 - Agenda

	What	Time
Welcor •	ne Project status	6:00 – 6:05 pm
•	Goal of tonight's meeting	(5 min)
Debrief Forum 2		
•	Overall impression, community feedback on process, questions, etc.	6:05 – 6:20 pm (15 min)
Plan Overview		
٠	Components	6:20 – 6:30 pm
•	How to provide feedback on HNA and Development Constraints	(10 min)
Goals & Strategies		
•	Feedback and revisions to 6 goals, 15 strategies	6:30 – 8:15 pm (105 min)
Next Steps & Timeline		
•	Adoption process	8:15 – 8:30 pm
•	How to stay involved	(15 min)
•	Submission to DHCD	

Contact Information

For more information, contact Karina Milchman at MAPC (<u>kmilchman@mapc.org</u>).